# SDR R61A201806040661

- Difficulty date: May 19, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000050
- Aircraft time: 38,363 hours, 24,026 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Waste Box
- Part time: 38,363 hours, 24,026 cycles
- Component: Waste Box
- Component part number: 17085084405
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED CORROSION ON THE WASTE BOX.  REMOVED AND REPLACED THE WASTE BOX IAW SRM 51-43-04. SRM 51-75-16, SRM 51-41-02,  AND AMM 53-01-09.
